# SDR SWAA2013041815000

- Difficulty date: April 3, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 50,789 hours, 40,387 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE AREA SUPPORT VERTICAL ANGLE CRACKED AT RSS  533+10.  REMOVED AND REPLACED ANGLE IAW SRM AND DRAWING.
